# SDR SIMA20150711008

- Difficulty date: July 11, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,011 hours, 31,077 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE LT ELEVATOR OTBD UPPER SKIN TIP.  R & R LT ELEVATOR OTBD UPPER SKIN TIP IAW SRM 55-20-01, 51-40-02, ETN-EM-55-073 & ETN-EM-55-076.
